# SDR CA960311011

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Part number: 22850201481
- Condition: Cracked
- Location: Lh Nacelle Tr
- Part time: 5,217 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FORWARD FRAME INBOARD FLANGE OF TORQUE BOX FOUND CRACKED AT RADIUS AND A PIECE IS MISSING. CAUSE UNKNOWN.
